MAUDE Adverse Event Report: MEDTRONIC, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC

MEDTRONIC, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC
Model Number CMRM6133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930)
Date of Event 01/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: w4tr03 crt-p, implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that approximately one month after implant of the cardiac resynchronization therapy pacemaker (crt-p) and antibacterial absorbable envelope, the patient reported redness at the incision site that was warm to the touch with purulent drainage.A small open area was noted.The patient was treated with oral antibiotics.The incision was later noted to be healed.The device remains in use.The patient is a participant in the post approval clinical surveillance product surveillance registry.No further patient complications have been reported as a result of this event.

Brand Name
TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key9262845
Report Number2182208-2019-01954
Device Sequence Number2549883
Product Code FTL
UDI-Device Identifier00763000101619
UDI-Public00763000101619
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2018
Device Model NumberCMRM6133
Device Catalogue NumberCMRM6133
Device Lot NumberR105564R41
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight82